# SDR UIEA2019032203614

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Ceiling Panel
- Condition: Out Of Position
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR TUBE NOT PROTRUDING FROM CEILING ORIFICE IN FWD CARGO COMPARTMENT AT STA 500.( REMOVED AND REINSTALLED FWD CARGO CEILNG PANEL AT STA 500 IAW AMM 25-52-02. SMOKE DETECTOR CONFIGURED CORRECTLY THROUGH CEILING PANEL. )
